# SDR UIEA2020022700332

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,675 hours, 11,005 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Rt Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD FUEL PUMP EICAS CAME ON FOR DECENT 30 SECONDS ON INITIAL DECENT.( PERFORMED OPS CHECK OF R FWD FUEL PUMP IAW B767 AMM 28-22-00. OPS CHECK NORMAL. NO MESSAGES DISPLAYED.  )
